# SDR ASAA2021021134102

- Difficulty date: February 11, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 50,801 hours, 15,049 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Link
- Part number: 332A23415
- Condition: Worn
- Location: #2 Duct
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG #2 ESN 802325 FOUND 5TH STAGE "Y" DUCT ATTACH LINK TO THE CASE WORN TO LIMITS. GROUNDED - YES. REMOVED AND REPLACED 5TH STAGE "Y" DUCT ATTACH LINK TO THE CASE ON ENG #2 ESN 802325 REF CFM56-7 PPBM 71-00-02 FIG 16-1 PG3.
